MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. RCM6; COLLAGEN PERIODONTAL MEMBRANE

COLLAGEN MATRIX, INC. RCM6; COLLAGEN PERIODONTAL MEMBRANE
Model Number 5093000
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Inflammation (1932); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/15/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional quality control testing of samples is pending.
 
Event or Problem Description
It was reported that a patient underwent a surgical extraction with bone graft on (b)(6)2022.The patient was taking z-pazk antibiotics 2 days prior to the surgical procedure.X-rays were takien prior and after the surgical extraction and bone graft.The patient was seen for a follow up 7 days later and still claimed to be sore.A ct scan was take 14 days after the extraction and a sinus infection was noted.Augmention 500 mg was prescribed on (b)(6) 2022 and a z-pack called in on (b)(6) 2022.There was a 3 week delay in procedure noted.The patient was reported to be "doing well" on (b)(6) 2022.
 
Additional Manufacturer Narrative
Additional quality control testing showed the product was sterile.

Brand Name
RCM6
Common Device Name
COLLAGEN PERIODONTAL MEMBRANE
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer (Section G)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer Contact
peggy hansen
15 thornton road
oakland, NJ 07436
MDR Report Key14252941
Report Number2249852-2022-00003
Device Sequence Number11873457
Product Code NPL
UDI-Device Identifier00614950007325
UDI-Public00614950007325
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K003339
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 05/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date07/31/2024
Device Model Number5093000
Device Catalogue Number5093000
Device Lot NumberCMN210604
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/31/2022
Supplement Date Received by Manufacturer03/31/2022
Initial Report FDA Received Date04/29/2022
Supplement Report FDA Received Date05/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/31/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale